Author:
Gábor CzédliUniversity of Szeged, Hungary

Search for other papers by Gábor Czédli in
Current site
Google Scholar
PubMed
Close
Open access

For a lattice L of finite length n, let RCSub(L) be the collection consisting of the empty set and those sublattices of L that are closed under taking relative complements. That is, a subset X of L belongs to RCSub(L) if and only if X is join-closed, meet-closed, and whenever {a, x, b} ⊆ S, yL, xy = a, and xy = b, then yS. We prove that (1) the poset RCSub(L) with respect to set inclusion is lattice of length n + 1, (2) if RCSub(L) is a ranked lattice and L is modular, then L is 2-distributive in András P. Huhn’s sense, and (3) if L is distributive, then RCSub(L) is a ranked lattice.

  • [1]

    Bell, E. T. The iterated exponential integers. Annals of Mathematics (2), 3 (1938), 539557.

  • [2]

    Birkhoff, G. Rings of sets. Duke Mathematical Journal 3 (1937), 443454.

  • [3]

    Birkhoff, G. Von neumann and lattice theory. Bull. Amer. Math. Soc 64 (1958), 5056.

  • [4]

    Chajda, I., HALAS, R., and KÜHR, J. Semilattice structures, vol. 30 of Research and Exposition in Mathematics. Heldermann Verlag, Lemgo, 2007.

    • Search Google Scholar
    • Export Citation
  • [5]

    Chen, C. C., and Koh, K. M. On the length of the lattice of sublattices of a finite distributive lattice. Algebra Universalis 15, 2 (1982), 233241.

    • Search Google Scholar
    • Export Citation
  • [6]

    Chen, C. C., Koh, K. M., and Teo, K. L. On the sublattice-lattice of a lattice. Algebra Universalis 19, 1 (1984), 6173.

  • [7]

    Czédli, G. On the 2-distributivity of sublattice lattices. Acta Math. Acad. Sci. Hungar. 36, 1-2 (1980), 4955.

  • [8]

    Czédli, G. Which distributive lattices have 2-distributive sublattice lattices? Acta Math. Acad. Sci. Hungar. 35, 3-4 (1980), 455463.

    • Search Google Scholar
    • Export Citation
  • [9]

    Czédli, G. Lattices of retracts of direct products of two finite chains and notes on retracts of lattices. http://arxiv.org/abs/2112.12498.

    • Search Google Scholar
    • Export Citation
  • [10]

    Day, A. A note on arguesian lattices. Arch. Math. (Brno) 19, 3 (1983), 117123.

  • [11]

    Dilworth, R. P. Lattices with unique complements. Trans. Amer. Math. Soc. 57, 1 (1945), 123154.

  • [12]

    Filippov, N. D. Projections of lattices. Mat. Sb. (N.S.) 70 (112), 1 (1966), 3654.

  • [13]

    Grätzer, G. Lattice theory. First concepts and distributive lattices. Freeman and Company, San Francisco, California, 1971.

  • [14]

    Grätzer, G. Two problems that shaped a century of lattice theory. Notices of the AMS 54, 6 (2007), 696707.

  • [15]

    Grätzer, G. Lattice Theory: Foundation. Birkhäuser/Springer Basel AG, Basel, 2011.

  • [16]

    Herrmann, C. On the arithmetic of projective coordinate systems. Trans. Amer. Math. Soc. 284, 2 (1984), 759785.

  • [17]

    Herrmann, C., and Huhn, A. P. Lattices of normal subgroups which are generated by frames. In Lattice theory (Proc. Colloq. Szeged 1974), A. P. Huhn and E. T. Schmidt, Eds., Colloq. Math. Soc. János Bolyai. North-Holland Publishing Company, Amsterdam-Oxford-New York, 1976, pp. 97136.

    • Search Google Scholar
    • Export Citation
  • [18]

    Huhn, A. P. Schwach distributive verbände. Acta Fac. Rerum Natur. Univ. Comenian. Math. Mimoriadne čislo (1971), 5156.

  • [19]

    Huhn, A. P. Schwach distributive verbände. Acta Sci. Math.(Szeged) 33, 3–4 (1972), 297305.

  • [20]

    Huhn, A. P. Two notes on n-distributive lattices. In Lattice theory (Proc. Colloq. Szeged 1974), A. P. Huhn and E. T. Schmidt, Eds., Colloq. Math. Soc. János Bolyai. North-Holland Publishing Company, Amsterdam-Oxford-New York, 1976, pp. 137147.

    • Search Google Scholar
    • Export Citation
  • [21]

    Huhn, A. P. n-distributivity and some questions of the equational theory of lattices. In Contributions to universal algebra (Proc. Colloq., Szeged, 1975), B, Csákány and J, Schmidt, Eds., Colloq. Math. Soc. János Bolyai. North-Holland Publishing Company, Amsterdam, 1977, pp. 167178.

    • Search Google Scholar
    • Export Citation
  • [22]

    Huhn, A. P. On nonmodular n-distributive lattices. I. lattices of convex sets. Acta Sci. Math.(Szeged) 52, 1-2 (1988), 3545.

  • [23]

    Jakubík, J. Modular lattices of locally finite length. Acta Sci. Math.(Szeged) 37, 1-2 (1975), 7982.

  • [24]

    Koh, K. M. On the length of the sublattice-lattice of a finite distributive lattice. Algebra Universalis 16, 3 (1983), 282286.

  • [25]

    Lakser, H. A note on the lattice of sublattices of a finite lattice. Nanta Math. 6, 1 (1973), 5557.

  • [26]

    Von Neumann, J. Continuous Geometry. Princeton Mathematical Series. Princeton University Press, Princeton, N.J., 1960.

  • [27]

    Ramananda, H. S. Number of convex sublattices of a lattice. Southeast Asian Bull. Math. 42, 1 (2018), 8994.

  • [28]

    Stephan, J. On the length of the lattice of sublattices of a finite distributive lattice. Algebra Universalis 30, 3 (1993), 331336.

  • [29]

    Takách, G. Lattices characterized by their sublattice-lattices. Algebra Universalis 37, 4 (1997), 422425.

  • [30]

    Takách, G. Notes on sublattice-lattices. Periodica Mathematica Hungarica 35, 3 (1997), 215224.

  • [31]

    Takách, G. On the sublattice-lattices of lattices. Publ. Math. Debrecen 52, 1–2 (1998), 121126.

  • [32]

    Takách, G. On the dependence of related structures of lattices. Algebra Universalis 42, 1–2 (1999), 131139.

  • [33]

    Tan, T. On the lattice of sublattices of a modular lattice. Nanta Math. 11, 1 (1978), 1721.

  • [34]

    Wehrung, F. A solution of Dilworth’s congruence lattice problem. Adv. Math. 216, 2 (2007), 610625.

  • Collapse
  • Expand
  • Top
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém)
  • János PINTZ (Rényi Institute of Mathematics)
  • Ferenc SCHIPP (Eötvös University Budapest and University of Pécs)
  • Sándor SZABÓ (University of Pécs)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz)
  • Ferenc HARTUNG (University of Pannonia, Veszprém)
  • Ferenc WEISZ (Eötvös University, Budapest)

Editorial Board

  • György DÓSA (University of Pannonia, Veszprém)
  • István BERKES (Rényi Institute of Mathematics)
  • Károly BEZDEK (University of Calgary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs)
  • Vedran KRCADINAC (University of Zagreb) 
  • Željka MILIN ŠIPUŠ (University of Zagreb)
  • Margit PAP (University of Pécs)
  • Mihály PITUK (University of Pannonia, Veszprém)
  • Jörg THUSWALDNER (Montanuniversität Leoben)
  • Zsolt TUZA (University of Pannonia, Veszprém)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics)  - Chair
  • Gabriella BÖHM (Akadémiai Kiadó, Budapest)
  • György GÁT (University of Debrecen)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Apr 2022 0 0 0
May 2022 0 48 18
Jun 2022 0 31 6
Jul 2022 0 8 6
Aug 2022 0 12 1
Sep 2022 0 13 11
Oct 2022 0 0 0